# SDR P5CA9700470

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON OLD DOUBLER REPAIR BY G/B SLOT SEAL CORNER CRACKED.  REMOVED AND REPLACED DOUBLER PER BOEING 51-30-02 AND 51-10-01 EDDY CURRENT IAW NTD 54-40-13 PART 6.
